VOL. 26 · NO. 2 | 1979
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 26 (2), (1979)
No abstract available
Articles
Gerald A. Anderson
Michigan Math. J. 26 (2), 131-141, (1979) DOI: 10.1307/mmj/1029002207
KEYWORDS: 57R67
No abstract available
T. F. Lin
Michigan Math. J. 26 (2), 143-150, (1979) DOI: 10.1307/mmj/1029002208
KEYWORDS: 28C20, 47D07, 60J35
No abstract available
Theodore Chang
Michigan Math. J. 26 (2), 151-159, (1979) DOI: 10.1307/mmj/1029002209
KEYWORDS: 57S25
No abstract available
Robert Craggs
Michigan Math. J. 26 (2), 161-186, (1979) DOI: 10.1307/mmj/1029002210
KEYWORDS: 20E05, 57M20, 57N10
No abstract available
Elliott Stein
Michigan Math. J. 26 (2), 187-193, (1979) DOI: 10.1307/mmj/1029002211
KEYWORDS: 57S25, 57R65, 57S17
No abstract available
M. B. Abrahamse
Michigan Math. J. 26 (2), 195-203, (1979) DOI: 10.1307/mmj/1029002212
KEYWORDS: 30E05
No abstract available
T. W. Cusick, G. Kolesnik
Michigan Math. J. 26 (2), 205-211, (1979) DOI: 10.1307/mmj/1029002213
KEYWORDS: 10H22, 10F99, 10J99, 30A10
No abstract available
David B. Patterson
Michigan Math. J. 26 (2), 213-223, (1979) DOI: 10.1307/mmj/1029002214
KEYWORDS: 32G15, 14H15, 30F10, 57N05
No abstract available
M. J. Pelling
Michigan Math. J. 26 (2), 225-229, (1979) DOI: 10.1307/mmj/1029002215
KEYWORDS: 30D05, 30G15
No abstract available
Zoia Ceauşescu
Michigan Math. J. 26 (2), 231-241, (1979) DOI: 10.1307/mmj/1029002216
KEYWORDS: 47A45, 47A20
No abstract available
Chia Chi Tung
Michigan Math. J. 26 (2), 243-256, (1979) DOI: 10.1307/mmj/1029002217
KEYWORDS: 32H30
No abstract available
Back Matter
Michigan Math. J. 26 (2), (1979)
No abstract available
Back to Top